Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Local units in $ L^{1}\,(G)$

Authors: G. F. Bachelis, W. A. Parker and K. A. Ross
Journal: Proc. Amer. Math. Soc. 31 (1972), 312-313
MSC: Primary 46.80; Secondary 42.00
MathSciNet review: 0288598
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A simple proof is given of the existence of local units in $ {L^1}(G)$, when $ G$ is a locally compact abelian or compact group. The proof avoids structure theory.

References [Enhancements On Off] (What's this?)

  • [1] Edwin Hewitt and Kenneth A. Ross, Abstract harmonic analysis. Vol. II: Structure and analysis for compact groups. Analysis on locally compact Abelian groups, Die Grundlehren der mathematischen Wissenschaften, Band 152, Springer-Verlag, New York-Berlin, 1970. MR 0262773
  • [2] Walter Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, No. 12, Interscience Publishers (a division of John Wiley and Sons), New York-London, 1962. MR 0152834

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.80, 42.00

Retrieve articles in all journals with MSC: 46.80, 42.00

Additional Information

Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society